# SDR REXA2018110201013

- Difficulty date: October 27, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N8986A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 27,417 hours, 25,205 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: H34455
- Condition: Cracked
- Location: E/E Door Handle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS DOOR HANDLE HOUSING WAS CRACKED, VERIFIED BY HFEC.  REMOVED AND REPLACED THE AVIONICS BAY DOOR 10-27-18 HANDLE IAW AMM 52-42-03-400-801.  OPS CHECKED GOOD IAW AMM 52-70-08-710-801.
